# SDR ASOA201704285069

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 38,190 hours, 29,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287555503
- Condition: Inoperative
- Location: Seats 8 & 9a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE FLOOR EMERGENCY LIGHT AT SEATS 8 & 9A WERE INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT, AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
